# SDR DL73S040075

- Difficulty date: January 22, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767575
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 14L LAP JOINT WAS FOUND WITH A SCRIBE LINE ALONG THE PANEL LENGTH FROM FS 360-540.  THE LAP JOINT AND SCRIBE WERE COMPLETELY CUT OUT TO REMOVE ALL DAMAGE.  THE AREA WAS RESTORED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER BAC S/B 737-53-1177 AND ER/A 087863-14.
